×

Partitioning continuous curves. (English) Zbl 0048.41203


Keywords:

topology
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Gustav Beer, Beweis des Satzes, dass jede im kleinen zusammenhängende Kurve convex metrisiert werden kann, Fund. Math. vol. 31 (1938) pp. 281-320. · Zbl 0020.40402
[2] R. H. Bing, A characterization of 3-space by partitionings, Trans. Amer. Math. Soc. 70 (1951), 15 – 27. · Zbl 0042.41903
[3] R. H. Bing, A convex metric for a locally connected continuum, Bull. Amer. Math. Soc. 55 (1949), 812 – 819. · Zbl 0035.10801
[4] R. H. Bing, Complementary domains of continuous curves, Fund. Math. 36 (1949), 303 – 318. · Zbl 0039.39501
[5] R. H. Bing, Higher-dimensional hereditarily indecomposable continua, Trans. Amer. Math. Soc. 71 (1951), 267 – 273. · Zbl 0043.16901
[6] R. H. Bing, Partitioning a set, Bull. Amer. Math. Soc. 55 (1949), 1101 – 1110. · Zbl 0036.11702
[7] R. H. Bing, The Kline sphere characterization problem, Bull. Amer. Math. Soc. 52 (1946), 644 – 653. · Zbl 0060.40501
[8] R. H. Bing and E. E. Floyd, Coverings with connected intersections, Trans. Amer. Math. Soc. 69 (1950), 387 – 391. · Zbl 0039.39404
[9] L. M. Blumenthal, Distance geometries, University of Missouri Studies, vol. 13, No. 2, 1938.
[10] Orville G. Harrold Jr., Concerning the Convexification of Continuous Curves, Amer. J. Math. 61 (1939), no. 1, 210 – 216. · Zbl 0020.07601 · doi:10.2307/2371400
[11] Witold Hurewicz and Henry Wallman, Dimension Theory, Princeton Mathematical Series, v. 4, Princeton University Press, Princeton, N. J., 1941. · Zbl 0060.39808
[12] C. Kuratowski and G. T. Whyburn, Sur les éléments cycliques et leurs applications, Fund. Math. vol. 16 (1930) pp. 305-331.
[13] Solomon Lefschetz, Algebraic Topology, American Mathematical Society Colloquium Publications, v. 27, American Mathematical Society, New York, 1942. · Zbl 0061.39302
[14] Karl Menger, Untersuchungen über allgemeine Metrik, Math. Ann. 100 (1928), no. 1, 75 – 163 (German). · doi:10.1007/BF01448840
[15] Edwin E. Moise, Grille decomposition and convexification theorems for compact metric locally connected continua, Bull. Amer. Math. Soc. 55 (1949), 1111 – 1121. · Zbl 0036.11801
[16] Edwin E. Moise, A note of correction, Proc. Amer. Math. Soc. 2 (1951), 838. · Zbl 0045.12101
[17] R. L. Moore, Concerning connectedness im kleinen and a related property, Fund. Math. vol. 3 (1922) pp. 232-237.
[18] R. L. Moore, Foundations of point set theory, Revised edition. American Mathematical Society Colloquium Publications, Vol. XIII, American Mathematical Society, Providence, R.I., 1962. · Zbl 0192.28901
[19] W. Sierpinski, Sur une condition pour qu’un continu soit une courbe jordanienne, Fund. Math. vol. 1 (1920) pp. 44-60.
[20] Garth Thomas, Simultaneous partitionings, Bull. Amer. Math. Soc. Abstracts 57-4-366 and 57-6-553.
[21] Gordon Thomas Whyburn, Analytic Topology, American Mathematical Society Colloquium Publications, v. 28, American Mathematical Society, New York, 1942. · Zbl 0061.39301
[22] G. T. Whyburn, Concerning S-regions in locally connected continua, Fund. Math. vol. 20 (1933) pp. 131-139. · Zbl 0006.42701
[23] G. T. Whyburn, The existence of certain transformations, Duke Math. J. 5 (1939), 647 – 655.
[24] Raymond Louis Wilder, Topology of Manifolds, American Mathematical Society Colloquium Publications, vol. 32, American Mathematical Society, New York, N. Y., 1949. · Zbl 0039.39602
[25] Leo Zippin, On Continuous Curves and the Jordan Curve Theorem, Amer. J. Math. 52 (1930), no. 2, 331 – 350. · doi:10.2307/2370687
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.